Alert archive / Wisconsin / Small Craft Advisories in 2013
Small Craft Advisory 71, NWS Milwaukee, WI
NWS Milwaukee, WI issued this small craft advisory at Sep 7, 2013, 9:50 AM CDT. It took effect at Sep 7, 2013, 10:00 PM CDT. It was in force for 21 hr.
The area
The counties it named.
The facts
- Issued
- Sep 7, 2013, 9:50 AM CDT (14:50 UTC)
- In effect from
- Sep 7, 2013, 10:00 PM CDT
- Expired
- Sep 8, 2013, 7:00 PM CDT
- In force
- 21 hr
- Issued by
- NWS Milwaukee, WI
The text
As transmitted, in the capitals the NWS used until 2016.
151 WHUS73 KMKX 071450 MWWMKX URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI 950 AM CDT SAT SEP 7 2013 ...WINDS AND WAVES WILL INCREASE THIS EVENING... .GUSTY NORTHEAST WINDS WILL BUILD HIGH WAVES IN THE WAKE OF A COLD FRONTAL PASSAGE THIS EVENING. WINDS AND SUBSEQUENT WAVES WILL BUILD NORTH TO SOUTH ALONG THE NEARSHORE WATERS OF LAKE MICHIGAN FROM SHEBOYGAN THROUGH WINTHROP HARBOR DURING THE LATE EVENING AND OVERNIGHT HOURS. WINDS AND WAVES WILL BEGIN TO DIMINISH SUNDAY AFTERNOON... SUBSIDING BELOW SMALL CRAFT ADVISORY CONDITIONS SUNDAY EVENING. LMZ643-644-072300- /O.NEW.KMKX.SC.Y.0071.130908T0300Z-130909T0000Z/ SHEBOYGAN TO PORT WASHINGTON WI- PORT WASHINGTON TO NORTH POINT LIGHT WI- 950 AM CDT SAT SEP 7 2013 ...SMALL CRAFT ADVISORY IN EFFECT FROM 10 PM THIS EVENING TO 7 PM CDT SUNDAY... THE NATIONAL WEATHER SERVICE IN MILWAUKEE/SULLIVAN HAS ISSUED A SMALL CRAFT ADVISORY...WHICH IS IN EFFECT FROM 10 PM THIS EVENING TO 7 PM CDT SUNDAY. * WINDS: NORTHEAST 5 TO 15 KNOTS THIS EVENING...QUICKLY INCREASING TO 15 TO 20 KNOTS WITH GUSTS TO 25 KNOTS LATE IN THE EVENING. WINDS BECOMING EAST 10 TO 20 KNOTS BY SUNDAY EVENING. * WAVES: 1 FOOT BUILDING TO 4 TO 7 FEET SUNDAY MORNING. WAVES SUBSIDING TO 3 TO 4 FEET SUNDAY EVENING. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 23 TO 33 KNOTS AND/OR WAVES GREATER THAN 4 FEET ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ LMZ645-646-072300- /O.NEW.KMKX.SC.Y.0071.130908T0600Z-130909T0000Z/ NORTH POINT LIGHT TO WIND POINT WI- WIND POINT WI TO WINTHROP HARBOR IL- 950 AM CDT SAT SEP 7 2013 ...SMALL CRAFT ADVISORY IN EFFECT FROM 1 AM TO 7 PM CDT SUNDAY... THE NATIONAL WEATHER SERVICE IN MILWAUKEE/SULLIVAN HAS ISSUED A SMALL CRAFT ADVISORY...WHICH IS IN EFFECT FROM 1 AM TO 7 PM CDT SUNDAY. * WINDS: WEST WIND 5 TO 10 KNOTS THIS AFTERNOON BECOMING NORTH 10 TO 15 KNOTS LATE IN THE EVENING...THEN BECOMING NORTHEAST 15 TO 20 KNOTS WITH GUSTS TO AROUND 25 KNOTS AFTER MIDNIGHT. WINDS BECOMING EAST 10 TO 20 KNOTS BY SUNDAY EVENING. * WAVES: AROUND 1 FOOT BUILDING TO 4 TO 7 FEET SUNDAY MORNING... THEN SUBSIDING TO 3 TO 4 FEET SUNDAY EVENING. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 23 TO 33 KNOTS AND/OR WAVES GREATER THAN 4 FEET ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ MRC WWW.WEATHER.GOV/MKX
5 follow-up statements
991 WHUS73 KMKX 072100 MWWMKX URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI 400 PM CDT SAT SEP 7 2013 ...WINDS AND WAVES WILL INCREASE THIS EVENING... .GUSTY NORTHEAST WINDS WILL BUILD HIGH WAVES IN THE WAKE OF A COLD FRONTAL PASSAGE THIS EVENING. WINDS AND SUBSEQUENT WAVES WILL BUILD NORTH TO SOUTH ALONG THE NEARSHORE WATERS OF LAKE MICHIGAN FROM SHEBOYGAN THROUGH WINTHROP HARBOR DURING THE LATE EVENING AND OVERNIGHT HOURS. WINDS AND WAVES WILL BEGIN TO DIMINISH SUNDAY AFTERNOON... SUBSIDING BELOW SMALL CRAFT ADVISORY CONDITIONS SUNDAY EVENING. LMZ643-644-080500- /O.CON.KMKX.SC.Y.0071.130908T0300Z-130909T0000Z/ SHEBOYGAN TO PORT WASHINGTON WI- PORT WASHINGTON TO NORTH POINT LIGHT WI- 400 PM CDT SAT SEP 7 2013 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 10 PM THIS EVENING TO 7 PM CDT SUNDAY... A SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 10 PM THIS EVENING TO 7 PM CDT SUNDAY. * WINDS: NORTHEAST 5 TO 15 KNOTS THIS EVENING...QUICKLY INCREASING TO 15 TO 20 KNOTS WITH GUSTS TO 25 KNOTS LATE IN THE EVENING. WINDS BECOMING EAST 10 TO 20 KNOTS BY SUNDAY EVENING. * WAVES: 1 FOOT BUILDING TO 4 TO 7 FEET SUNDAY MORNING. WAVES SUBSIDING TO 3 TO 4 FEET SUNDAY EVENING. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 23 TO 33 KNOTS AND/OR WAVES GREATER THAN 4 FEET ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ LMZ645-646-080500- /O.CON.KMKX.SC.Y.0071.130908T0600Z-130909T0000Z/ NORTH POINT LIGHT TO WIND POINT WI- WIND POINT WI TO WINTHROP HARBOR IL- 400 PM CDT SAT SEP 7 2013 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 1 AM TO 7 PM CDT SUNDAY... A SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 1 AM TO 7 PM CDT SUNDAY. * WINDS: WEST WIND 5 TO 10 KNOTS LATE THIS AFTERNOON BECOMING NORTH 10 TO 15 KNOTS LATE IN THE EVENING...THEN BECOMING NORTHEAST 15 TO 20 KNOTS WITH GUSTS TO AROUND 25 KNOTS AFTER MIDNIGHT. WINDS BECOMING EAST 10 TO 20 KNOTS BY SUNDAY EVENING. * WAVES: AROUND 1 FOOT BUILDING TO 4 TO 7 FEET SUNDAY MORNING... THEN SUBSIDING TO 3 TO 4 FEET SUNDAY EVENING. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 23 TO 33 KNOTS AND/OR WAVES GREATER THAN 4 FEET ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ MRC WWW.WEATHER.GOV/MKX
222 WHUS73 KMKX 080833 MWWMKX URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI 333 AM CDT SUN SEP 8 2013 ...BRISK EAST WINDS AND HIGH WAVES... .GUSTY NORTHEAST WINDS WILL BRING HIGH WAVES AS HIGH PRESSURE MOVES ACROSS THE UPPER GREAT LAKES. WINDS AND WAVES WILL BEGIN TO DIMINISH SUNDAY AFTERNOON... SUBSIDING BELOW SMALL CRAFT ADVISORY CONDITIONS SUNDAY EVENING. LMZ643-644-081645- /O.CON.KMKX.SC.Y.0071.000000T0000Z-130909T0000Z/ SHEBOYGAN TO PORT WASHINGTON WI- PORT WASHINGTON TO NORTH POINT LIGHT WI- 333 AM CDT SUN SEP 8 2013 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 7 PM CDT THIS EVENING... A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 7 PM CDT THIS EVENING. * WINDS: NORTHEAST 15 TO 20 KNOTS WITH GUSTS TO 25 KNOTS. WINDS BECOMING EAST 10 TO 15 KNOTS BY SUNDAY EVENING. * WAVES: 3 TO 5 FEET. WAVES SUBSIDING TO 2 TO 4 FEET SUNDAY EVENING. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 23 TO 33 KNOTS AND/OR WAVES GREATER THAN 4 FEET ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ LMZ645-646-081645- /O.CON.KMKX.SC.Y.0071.000000T0000Z-130909T0000Z/ NORTH POINT LIGHT TO WIND POINT WI- WIND POINT WI TO WINTHROP HARBOR IL- 333 AM CDT SUN SEP 8 2013 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 7 PM CDT THIS EVENING... A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 7 PM CDT THIS EVENING. A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 7 PM CDT THIS EVENING. * WINDS: NORTHEAST 15 TO 20 KNOTS WITH GUSTS TO 25 KNOTS. WINDS BECOMING EAST 10 TO 15 KNOTS BY SUNDAY EVENING. * WAVES: 3 TO 6 FEET. WAVES SUBSIDING TO 2 TO 4 FEET SUNDAY EVENING. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 23 TO 33 KNOTS AND/OR WAVES GREATER THAN 4 FEET ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ HENTZ WWW.WEATHER.GOV/MKX
753 WHUS73 KMKX 081433 MWWMKX URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI 933 AM CDT SUN SEP 8 2013 ...BRISK EAST WINDS AND HIGH WAVES TODAY... .GUSTY NORTHEAST WINDS WILL BRING HIGH WAVES AS HIGH PRESSURE MOVES ACROSS THE UPPER GREAT LAKES. WINDS AND WAVES WILL BEGIN TO DIMINISH THIS AFTERNOON... SUBSIDING BELOW SMALL CRAFT ADVISORY CONDITIONS THIS EVENING. LMZ643>646-082245- /O.CON.KMKX.SC.Y.0071.000000T0000Z-130909T0000Z/ SHEBOYGAN TO PORT WASHINGTON WI- PORT WASHINGTON TO NORTH POINT LIGHT WI- NORTH POINT LIGHT TO WIND POINT WI- WIND POINT WI TO WINTHROP HARBOR IL- 933 AM CDT SUN SEP 8 2013 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 7 PM CDT THIS EVENING... * WINDS: NORTHEAST 15 TO 20 KNOTS WITH GUSTS TO 25 KNOTS. WINDS BECOMING EAST 10 TO 15 KNOTS BY THIS EVENING. * WAVES: 3 TO 6 FEET. WAVES SUBSIDING TO 2 TO 4 FEET THIS EVENING. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 23 TO 33 KNOTS AND/OR WAVES GREATER THAN 4 FEET ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ MRC WWW.WEATHER.GOV/MKX
011 WHUS73 KMKX 082050 MWWMKX URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI 350 PM CDT SUN SEP 8 2013 ...WINDS AND WAVES SUBSIDING THROUGH EARLY EVENING... .EAST WINDS AND SUBSEQUENT HIGH WAVES WILL DIMINISH BELOW SMALL CRAFT ADVISORY CONDITIONS THIS EVENING AS HIGH PRESSURE MOVES ACROSS THE UPPER GREAT LAKES. LMZ643>646-090000- /O.CON.KMKX.SC.Y.0071.000000T0000Z-130909T0000Z/ SHEBOYGAN TO PORT WASHINGTON WI- PORT WASHINGTON TO NORTH POINT LIGHT WI- NORTH POINT LIGHT TO WIND POINT WI- WIND POINT WI TO WINTHROP HARBOR IL- 350 PM CDT SUN SEP 8 2013 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 7 PM CDT THIS EVENING... A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 7 PM CDT THIS EVENING. * WINDS: EAST 10 TO 20 KNOTS...DIMINISHING TO 10 TO 15 KNOTS BY THIS EVENING. * WAVES: 3 TO 5 FEET SUBSIDING TO 2 TO 4 FEET THIS EVENING. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 23 TO 33 KNOTS AND/OR WAVES GREATER THAN 4 FEET ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ MRC WWW.WEATHER.GOV/MKX
368 WHUS73 KMKX 090002 MWWMKX URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI 702 PM CDT SUN SEP 8 2013 ...WAVES HAVE SUBSIDED... ..WINDS HAVE EASED OVER THE LATE AFTERNOON HOURS ALLOWING WAVES TO FALL BELOW SMALL CRAFT CRITERIA. THEREFORE THE SMALL CRAFT ADVISORY HAS BEEN ALLOWED TO EXPIRE. LMZ643>646-090115- /O.EXP.KMKX.SC.Y.0071.000000T0000Z-130909T0000Z/ SHEBOYGAN TO PORT WASHINGTON WI- PORT WASHINGTON TO NORTH POINT LIGHT WI- NORTH POINT LIGHT TO WIND POINT WI- WIND POINT WI TO WINTHROP HARBOR IL- 702 PM CDT SUN SEP 8 2013 ...SMALL CRAFT ADVISORY HAS EXPIRED... THE SMALL CRAFT ADVISORY IS NO LONGER IN EFFECT. $$ REM WWW.WEATHER.GOV/MKX
What forecasters said that day
The local office's own words before this small craft advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Milwaukee, WI wrote its last area forecast discussion before this small craft advisory went out at Sep 7, 3:12 AM CDT, 6 hours 38 minutes earlier.
Area forecast discussion, Sep 7, 3:12 AM CDT, 6 hours 38 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI 312 AM CDT SAT SEP 7 2013 .SHORT TERM... TODAY AND TONIGHT-FORECAST CONFIDENCE MEDIUM TO HIGH. THE UPPER LEVEL WEST/NORTHWEST FLOW ACROSS THE GREAT LAKES WILL BECOME MORE NORTHWEST AS A JET MAX INCREASES TO AROUND 95 KNOTS OVER THE EASTERN LAKE SUPERIOR AREA THIS AFTERNOON...BEFORE DROPPING INTO LOWER MICHIGAN TONIGHT. AT 500 MB A WEAK SHORTWAVE WILL DROP SOUTHEAST ACROSS SOUTHERN WISCONSIN THIS MORNING AND EXIT INTO NORTHERN INDIANA THIS AFTERNOON. THE 850/700 MB FLOW IS WEAK AS IS THE MOISTURE CONVERGENCE/UPWARD MOTION. THE SURFACE COLD FRONT SHOULD ENTER SOUTHERN WISCONSIN DURING THE EARLY AFTERNOON BEFORE EXITING THE FAR SOUTH TOWARD EVENING. ZERO TO 1 KM CAPE VALUES INCREASE TO AROUND 2500 J/KG BUT THIS IS MAINLY POST FRONTAL OVER PORTIONS OF SOUTH CENTRAL WISCONSIN. ALL IN ALL THERE ARE SEVERAL MECHANISMS FOR SHOWER/THUNDERSTORM POTENTIAL...BUT THEY DO NOT ALL COME TOGETHER AT ONE TIME. THEREFORE A BROAD WINDOW OF LOW POPS APPEAR TO BE THE BEST COURSE OF ACTION. SPC CONTINUES TO HAVE A SEE TEXT AREA FOR A FEW THUNDERSTORMS TO POTENTIALLY BECOME SEVERE WITH WINDS/HAIL. THIS WOULD OCCUR DURING THE AFTERNOON. SUNDAY-FORECAST CONFIDENCE HIGH SURFACE HIGH MOVES OUT OF ONTARIO INTO MICHIGAN WITH COOL AND DRY EASTERLY FLOW. UPPER RIDGE REMAINS ANCHORED OVER KANSAS WITH NORTHWEST FLOW PERSISTING OVER SOUTHERN WISCONSIN. MONDAY-FORECAST CONFIDENCE HIGH UPPER TROUGH CURRENTLY OVER PACIFIC NORTHWEST MOVES ACROSS DAKOTAS DURING THE DAY AND INTO MINNESOTA AT NIGHT. THIS FLATTENS UPPER RIDGE WHICH SHIFTS TO THE EAST AND FLOW TURNS TO WESTERLY AND EVENTUALLY SOUTHWEST OVER WISCONSIN. SURFACE LOW OF AROUND 1000 MB MOVES OUT OF DAKOTAS INTO MINNESOTA BY THE EVENING AND THEN CROSSES LAKE SUPERIOR OVERNIGHT. MODELS SHOW NOSE OF LOW LEVEL JET AND SIGNIFICANT WARM ADVECTION REGIME STAYING WELL NORTH OF THE AREA WITH THUNDERSTORMS NOW EVEN FURTHER NORTH THAN MODELS DEPICTED 24 HOURS AGO. LOOKS LIKE BULK OF ACTIVITY WILL BE IN LAKE SUPERIOR AREA AND NORTHWEST ONTARIO. 500 MB HEIGHTS ACTUALLY RISE 10-20 METERS OVER SOUTHERN WISCONSIN. .LONG TERM... TUESDAY-FORECAST CONFIDENCE HIGH SURFACE LOW MOVES ACROSS ONTARIO AND INTO QUEBEC WITH FRONT SLOWING DOWN AS IT SAGS SOUTH THROUGH SOUTHERN WISCONSIN IN THE AFTERNOON. GFS IS ONE OF THE SLOWER SOLUTIONS AND HAS 925 MB TEMPS AROUND +28C...SUGGESTING MID TO UPPER 90S. BOTH NAM AND GFS HAVE PLUME OF WARM AND DRY AIR JUST AHEAD OF FRONT SPREADING OUT OF THE CENTRAL PLAINS WHERE IT HAS BEEN RATHER HOT OF LATE AND THERE IS THE POTENTIAL THAT CURRENT FORECAST IN THE LOWER 90S IS CONSERVATIVE. LAST TWO RUNS OF ECMWF HAVE FRONT MAKING IT THROUGH FASTER...WHICH SUGGESTS MORE CONSERVATIVE TEMPERATURE FORECAST IS IN ORDER. GFS ECMWF AND GEMNH ARE IN RATHER GOOD AGREEMENT IN NARROW PLUME OF MOISTURE JUST BEHIND THE SURFACE FRONT WITH MOISTURE ADVECTING OUT OF SOUTHWESTERN STATES. LOOKS LIKE MOST OF THIS CONVECTIVE ACTIVITY WOULD BE AT NIGHT WHEN MODEST HEIGHT FALLS OF ABOUT 20 METERS OCCUR. WEDNESDAY-FORECAST CONFIDENCE HIGH FRONT PUSHES WELL SOUTH BUT A SECOND REINFORCING COOL SURGE IS SHOWN TO COME DOWN AS A BROAD UPPER TROUGH DEVELOPS OVER CENTRAL AND EASTERN CANADA. STRONGEST HEIGHT FALLS OF ABOUT 100 METERS MOVE ACROSS NORTHERN MICHIGAN WITH STRONGER DYNAMICS JUST BRUSHING SOUTHERN WISCONSIN. SHOULD BE DRY WITH TEMPERATURES RETURNING MORE TOWARD SEASONABLE LEVELS. THURSDAY-FORECAST CONFIDENCE HIGH MODELS HAVE COME INTO BETTER AGREEMENT IN DIGGING ANOTHER TROUGH IN NORTHWEST FLOW INTO THE GREAT LAKES. THIS FEATURE IS NOT AS AMPLIFIED AS ECMWF DEPICTED A FEW RUNS AGO...BUT WOULD CONTINUE TO PUSH COOLER AIR INTO GREAT LAKES. IN FACT GFS DROPS 850 MB TEMPS DOWN INTO ABOUT +6C WHICH WOULD BE LOW ENOUGH FOR LAKE EFFECT SHOWERS. HOWEVER THE FETCH WOULD LIKELY KEEP THEM OFFSHORE. FRIDAY-FORECAST CONFIDENCE HIGH DRY AND COOL NORTHWEST FLOW ALOFT SHOULD CONTINUE WITH LARGE SURFACE HIGH OVER MICHIGAN AND LIGHT SURFACE FLOW. && .AVIATION/12Z TAFS/... MAINLY VFR CONDITIONS. A MID LEVEL CLOUD DECK WILL DROP INTO SOUTHERN WISCONSIN EARLY THIS MORNING WITH ISOLATED SHOWERS WITH A FEW ELEVATED THUNDERSTORMS. THEN SCATTERED THUNDERSTORMS ARE EXPECTED IN THE VICINITY OF A COLD FRONT SLOWLY DROPPING DOWN THROUGH SOUTHERN WI THIS AFTERNOON AND EVENING. SOME MVFR CLOUDS POSSIBLE BEHIND THE FRONT LATER TONIGHT INTO SUNDAY MORNING. && .MARINE... SOUTHWEST WINDS AHEAD OF A COLD FRONT THIS MORNING. A COLD FRONT WILL THEN DROP SOUTH THIS AFTERNOON. NORTHEAST WINDS WILL INCREASE TONIGHT BEHIND THE FRONT. WINDS/WAVES MAY REACH SMALL CRAFT ADVISORY CRITERIA LATE TONIGHT AND INTO SUNDAY. && .MKX WATCHES/WARNINGS/ADVISORIES... WI...NONE. LM...NONE. && TODAY/TONIGHT AND AVIATION/MARINE...HENTZ SUNDAY THROUGH FRIDAY...CRAVEN
Hazardous weather outlook, Sep 7, 3:59 AM CDT, 5 hours 51 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI 359 AM CDT SAT SEP 7 2013 WIZ046-047-051-052-056>060-062>072-080900- MARQUETTE-GREEN LAKE-FOND DU LAC-SHEBOYGAN-SAUK-COLUMBIA-DODGE- WASHINGTON-OZAUKEE-IOWA-DANE-JEFFERSON-WAUKESHA-MILWAUKEE- LAFAYETTE-GREEN-ROCK-WALWORTH-RACINE-KENOSHA- 359 AM CDT SAT SEP 7 2013 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF EAST CENTRAL WISCONSIN...SOUTH CENTRAL WISCONSIN AND SOUTHEAST WISCONSIN. .DAY ONE...TODAY AND TONIGHT THERE IS A CHANCE OF THUNDERSTORMS TODAY AND EARLY THIS EVENING...AS A WEAK COLD FRONT MOVES THROUGH SOUTHERN WISCONSIN. .DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY THERE IS A CHANCE OF THUNDERSTORMS TUESDAY AND TUESDAY NIGHT...AS A COLD FRONT MOVES THROUGH THE REGION. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL NOT BE NEEDED IN THE NEXT SEVEN DAYS. LMZ643>646-080900- SHEBOYGAN TO PORT WASHINGTON WI- PORT WASHINGTON TO NORTH POINT LIGHT WI- NORTH POINT LIGHT TO WIND POINT WI- WIND POINT WI TO WINTHROP HARBOR IL- 359 AM CDT SAT SEP 7 2013 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF LAKE MICHIGAN. .DAY ONE...TODAY AND TONIGHT THERE IS A CHANCE OF THUNDERSTORMS TODAY AND EARLY THIS EVENING...AS A WEAK COLD FRONT MOVES ACROSS SOUTHERN LAKE MICHIGAN. WINDS AND WAVES MAY REACH SMALL CRAFT ADVISORY LEVELS LATE TONIGHT AS NORTHEAST WINDS STRENGTHEN AFTER THE PASSAGE OF THE COLD FRONT. THERE IS AN INCREASED RISK OF RIP CURRENTS LATE TONIGHT. .DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY WINDS AND WAVES MAY REACH SMALL CRAFT ADVISORY LEVELS SUNDAY...DUE TO PERSISTENT NORTHEAST WINDS. THERE IS AN INCREASED RISK OF RIP CURRENTS ON SUNDAY. THERE IS A CHANCE OF THUNDERSTORMS TUESDAY AND TUESDAY NIGHT...AS A COLD FRONT MOVES THROUGH THE REGION. WINDS AND WAVES MAY REACH SMALL CRAFT ADVISORY LEVELS THURSDAY AND THURSDAY NIGHT DUE TO BRISK NORTHEAST WINDS. HENTZ WWW.WEATHER.GOV/MKX
The office that day
Everything else NWS Milwaukee, WI issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Sep 7, 1:27 PM CDT | Areal Flood Advisory | MKX | Milwaukee, Ozaukee | 3 hr |
Nearby
Small Craft Advisories in Wisconsin, 2013Every small craft advisory in 2013
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.